# SDR SWAA2025111025528

- Difficulty date: October 18, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA695 AND LBL24.75 PASSENGER CABIN.  REPLACED ANGLE FLOOR STRUCTURE LOCATED STA695 AND LBL24.75 PASSENGER CABIN IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02; DWG 273A9110 SHEET 6 REV: A.
